# SDR N6WA200812214

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 8,436 hours, 5,992 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DIDN'T RETRACT AFTER TAKEOFF, GEAR DISAGREE WARNING MESSAGE.  DEFERRED LG RETRACT SYS IAW MEL 32-30-01-2 CAT A, DMI NR 8653.
